# SDR HEEA967432

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50046
- Make and model: Bell 206L-1
- Aircraft serial: 45173
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402600
- Condition: Defective
- Location: Cockpit
- Component: KLN88
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKES 15-20 MINUTES TO WARM UP AND LOSES ITSELF INTERMITTENTLY.
